Alternative proof of Gauss's inequalities / Stoikova, L. S. (2023)
Ukrainian

English  Cybernetics and Systems Analysis   /     Issue (2023, 59 (2))

Stoikova L. S.
Alternative proof of Gauss's inequalities


Download publication will be available after 05/01/2025 р., in 320 days

Cite:
Stoikova, L. S. (2023). Alternative proof of Gauss's inequalities. Cybernetics and Systems Analysis, 59 (2), 64–71. http://jnas.nbuv.gov.ua/article/UJRN-0001392157 [In Ukrainian].

 

Institute of Information Technologies of VNLU


+38 (044) 525-36-24
Ukraine, 03039, Kyiv, Holosiivskyi Ave, 3, room 209